MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC RATCHETING HANDLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC RATCHETING HANDLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9733734
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.Report source foreign country: (b)(6).No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a sacroiliac and thoracolumbar procedure.It was reported that the ratchet handle broke.There was no delay to the case.No impact on patient outcome.

Brand Name
RATCHETING HANDLE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9733951
Report Number1723170-2020-00582
Device Sequence Number3270025
Product Code OLO
UDI-Device Identifier00763000054465
UDI-Public00763000054465
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9733734
Device Catalogue Number9733734
Device Lot Number106569
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1